# SDR AALA20110226TUL01

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 5,252 hours, 1,968 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Condition: Faulted
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHL - CREW REPORTED FLAP ASYMETRY INDICATION ON APPROACH.  TRAILING EDGE INDICATED 15 ON LEFT 13 ON RIGHT.  FLIGHT ACCOMPLISHED GO AROUND.  EMERGENCY DECLARED FLIGHT LANDED PHL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 3 FLAP SKEW SENSOR FAULTED.  REPLACED SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
